OxyElite Pro

This product has been reported as discontinued.

By USPlabs
OxyElite Pro USPlabs
Follow
Overall Score:
8.9/10
(Weighted average based on 519 Reviews)




Side Effects Question:


Is OxyElite Pro causing me to be tired?

Hi there. I am a 29 yr old female - 5'4'' 188 lbs. I just started used OEP seeing as it was recommended by a friend of mine. Yesterday was my first day, I took 1 in the morning and 1 in the afternoon and I felt great. Today, I have been so tired. I couldn't even do my full workout today. Is this normal?

Trust: 0%



Manimal
(+3,775)

Trust: 100%

Posted September 19, 2011
First of all, did you take OEP today as well?

This could be due to a number of different things, i.e.- not getting enough sleep, different sleep patterns, not getting enough nutrients via food, having other things that contain caffeine and stims causing a major crash effect, the lack of recovering from the day befors' workout, or your body just having a random up & down effect to the ingredients in OEP.

I wouldnt say it is normal with this product since it is so successful for so many, but that wouldn't make it an abnormal reaction since everyone reacts differently to supplements.

Are you having coffee or other sources of caffeine and sims throughout the day?

Trust: 0%

Posted September 19, 2011
cbrisson0607...this is fatmomma here.. I am on my 5th day now...but I have some good news for you. I felt awesome my first day. The 2nd and 3rd day I felt tired but on my 4th day I felt great again. I hope that you have the same results as me. I was worried about that as well. But it's over for me and now I feel great. I actually just started taking 2 pills in the AM as of today and fell awesome. Good Luck and hope things work out for you.

Trust: 0%

Posted September 19, 2011
Manimal- Yes I took the pills yesterday as well and I didn't have any other caffeine source. I actually think I am going to stop them for a couple weeks because I have an endoscopy in 2 Fridays and they will have to knock me out. So I want to be sure this is out of my system before then. Then I will get back on it.

Fatmomma-thank you! I am glad to hear that you went through the same thing. As I told Manimal I am stopping them due to a procedure in a couple weeks. But then I will get back on and gauge my rx. Hopefully it is like yours!

Thank you both!